Sheaf toposes for realizability

Archive for Mathematical Logic 47 (5):465-478 (2008)

Authors
Steve Awodey
Carnegie Mellon University
Abstract
Steve Awodey and Audrej Bauer. Sheaf Toposes for Realizability
Keywords Mathematics   Algebra   Mathematics, general   Mathematical Logic and Foundations
Categories (categorize this paper)
DOI 10.1007/s00153-008-0090-6
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,483
Through your library

References found in this work BETA

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Countable Functionals.S. C. Kleene - 1959 - In A. Heyting (ed.), Journal of Symbolic Logic. Amsterdam: North-Holland Pub. Co.. pp. 81--100.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Brief Introduction to Algebraic Set Theory.Steve Awodey - 2008 - Bulletin of Symbolic Logic 14 (3):281-298.
Multiple Realizability.Eric Funkhouser - 2007 - Philosophy Compass 2 (2):303–315.
A General Notion of Realizability.Lars Birkedal - 2002 - Bulletin of Symbolic Logic 8 (2):266-282.
The Uses and Abuses of the History of Topos Theory.Colin Mclarty - 1990 - British Journal for the Philosophy of Science 41 (3):351-375.
A Liberal Conception of Multiple Realizability.Eric Funkhouser - 2007 - Philosophical Studies 132 (3):467-494.

Analytics

Added to PP index
2010-09-08

Total views
129 ( #64,667 of 2,286,546 )

Recent downloads (6 months)
50 ( #18,010 of 2,286,546 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature